Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash on face
Feb 18, 2009

I was diagnosed in 2003, and have had sucess with the meds ive been on, but suddenly deveoped a rash on my face. I take Atripla, any suggestions?

Response from Dr. Henry

Many conditions can cause facial rash in HIV+ pxs including common ones like seborrheic dermatitis, eczema, and roscea. Certain rashes (such as blistering lesions or onde involving eyes or mouth) care very serious and need to be evaluated immediately.It would be unusual for an Atripla related rash to be limited to the face. The exact location and character of the rash as well as other medical history are important factors to consider in making a diagnosis. Most HIV specialist are fairly adept at assessing facial rashes. When I am uncertain I refer to a dermatologist with interest/experience in HIV. KH



Previous
Resistance to Atripla
Next
Slow Healing of Wound

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement